# SDR QXEA200700009

- Difficulty date: January 5, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 13,170 hours, 9,493 cycles
- System (JASC): 2210 · Autopilot System
- Part: Irs
- Part number: 46502004000401
- Part serial: 3934
- Condition: Failed
- Location: Nr 2
- Part time: 8,789 hours, 6,265 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DEN - FLIGHT 4340, RECEIVED A YAW DAMPER INOP STATUS MESSAGE, PITCH FEEL FAULT STATUS MESSAGE, AUTOPILOT FAILURE, AND PFD AND MFD FAILURES (RED X) ON FO SIDE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 2 INERITAL REFERENCE SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
